I told my doctor I felt nauseous and threw up several times and it was hard to eat. She prescribed ranitidine. Now, i have bloating, lots of stomach pain and aching constantly 24/7, I didn’t have acid reflux before when I was throwing up, and now I have acid reflux so strong it’s unbearable I can’t sleep, while still feeling nauseous. I’ve been getting loads of panic attacks. Can this ranitidine be reversing these effects and is actually starting to create a problem now, because my stomach burns like hell now I feel like I’m famished.
Michael; here is what it says on the side effects on drugs. Com. (( stop use and ask a doctor if
your heartburn continues or worsens
you need to take this product for more than 14 days )))) so sounds like you should stop this medication until you can call the doctor. If it is only getting worse you could also call your pharmacist.
- Ranitidine Information for Consumers
- Ranitidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ranitidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2011 • 2 answers
Updated 28 Jun 2013 • 1 answer
Updated 21 Nov 2018 • 6 answers
Updated 6 Dec 2014 • 3 answers
Updated 13 Jun 2015 • 1 answer